# SDR CA961223006

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #2 Position
- Part time: 13,564 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING FLIGHT #2 ENGINE CHIP DETECTOR ILLUMINATED. ENGINE WAS SHUTDOWN AND AIRCRAFT LANDED WITHOUT INCIDENT. ENGINE WAS REMOVED FOR INVESTIGATION. REPORT TO FOLLOW.
